# SDR DALA2016081806074

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER AND THE LOWER SURFACES OF THE CABIN SUB FLOOR, BS 200, FWD AND AFT OF THE FLOORBEAM, FROM BL 0 TO RBL 58.  REPLACED THE SUB FLOOR IAW ER/A 547507-14 REV A, SRM 51-41-02 AND 51-41-05.
